on my taper, this is nite 2 i wake up with the worse wds, body aches, ibby jibbys and restless leg and arm, heck my whole body is restless. im struggling reducing past 130 mg, what i notice, my pattern is when i get to 130, i struggle with the craving and mind in me that tells me i need the 130 mgs and i just cant get my self to reduce. so my dr and i discuss, say mabe im not ready yet, and we up my dose again, then the horrible cycle begins. tonite all this worry and feeling of failure brought on a horrible anxiety/panic attack and had to take not one, but 2 half mg xanax, fell asleep, then woke up in full blown wds. i know i need to reduce, i know it, some how, some way it has to be done, i just am so scared of the wds. i know its such a small reduction, but small or not for some reason i still have a hard time. could it be just my addict mind? should i possibly go and finish my getting off of the percocets in a detox center? any help is welcomed and anyone whos struggled at a certain level of tapering who got stuck like me at a certain mg, please let me know what and how you mad the reducing work? thanks for all of you who took the time, and takes the time to support me, ill be waiting for replies, leanne
Im in need of some major support(percocet10/325)?
- 18 Jan 2012 by Anonymous
- 20 January 2012
Hello Leanne. You're in dire need and I can't really help you except to try and cheer you on. Try and not to allow the anxiety to control you, anxiety is a very powerfull emotion, that can do just that, control and ruin our days. Take it slow, one second at a time leads to a minute then five minutes and so on, untill you made a hour, then two hours. Take care, be well, not to worry, pledge
I hate to say it but you are just gonna have to suffer a bit and reduce anyway. Reducing 2.5mgs from 130 to 127.5 shouldn't cause this much physical response but since it is, you are gonna have to suffer the body aches and restlessness and not give into the the anxiety. It will only last a few days, then you level back out.
Of course, you have the option of going to rehab. Checking out the possibilities won't hurt. Before you make such a decision, ask your doctor if he will prescribe clonidine and methocarbamol for the restlessness and body aches when it occurs.
You can beat this hon, no matter what you decide whether to tough it out at home or go to rehab, there is light at the end of the tunnel. You are in my prayers and please don't give in.
I can relate. Something similar happened to me in 1997. A PM Doc had me taking 24 Vics a day for many months. Finally I said I wanted off all of it. I'd rather have the pain. The shmo put me on 110 mg of Methadone. He gave me 3 -4 weeks to get used to it and proceeded to cut me down every 1 - 2 weeks. I hit a block at 55 mg. I couldn't get past it for over a month. Maybe this is what has happened to you. I told him to switch me back to short acting opiates and I did a very difficult wd. He took me off Methadone and onto 16 Percs a day. In 5 weeks I went down to 4 pills a day. But the wds were terrible. So he switched me to 16 Vics a day. In 5 weeks I got down to 4 pills a day. But the wds were still very bad. So we switched me to 12 Darvocet a day. It took several months but I got myself down to 1 a day. That wasn't bad. He allowed me to stay at 1 a day for the next 2 years. Finally I no longer needed it. I was finally off them.
I was fine for 1 year. And then the next chronic pain injury assaulted me.
Since you are on Percs, all I can suggest is switching to Hydrocodone, as in Vics, Lortabs or Norco. If you do, take the meds we keep recommending, and get tough with yourself. Drag yourself down from the 130 mg of Hydro you will have to start at, to a few pills a day. Once you do that, we'll re-evaluate what is happening, and decide what to do from there. It won't be easy. Use every technique in the book. Vitamins, exercise, etc.
I have to say something Leanne. Don't be offended. It seems to me you are rather stubbornly staying on Oxy no matter what is suggested and as many times as we suggest another drug. I submit to you that you are BSing yourself and us. Not intentionally, perhaps. But deep down inside you don't want to stop taking Oxy. Even with minor wds, Oxy is a nice drug to take daily. It's fun going up and down. The thought of waking up and taking nothing to change how you feel horrify's you.
Pease don't get mad at me. If I'm wrong, I apologize. So then prove me wrong. You seem to have a cooperative Doc. Ask to switch to Hydro.
Sometimes the posts get in the wrong order. It's not us doing that, it's dc.
I'm in EST. It's 3 PM here.
Make sure he gives you pills with only 325 mg of Tylenol. I now worry about Tylenol. For some reason the Hydro in the 10 mg Vics is not the same as the 7.5 mg Vics. So get the 7.5/325 pills. Start at 17 pills a day. You will have to take 2 pills 4 times a day, but then take 1 pill at a time. Get some Semolina Italian bread, or whatever kind of bread you like, and eat a piece of bread with each pill. Basically you will be taking 1 pill an hour for a while. You won't be feeling real good, like you have been feeling on Oxy, but you will get used to it. You will cut down 1 pill every few days. There will be wds. But by taking 1 pill at a time, or even 2 at a time, but no more than 2 at a time, your mind will get used to not feeling the high. You must force your mind to not feel so high anymore.
There will still be a little bit of a high. It just won't be like Oxy. You will survive. Remember, in rehab they withdraw you completely in 5 days. They give you Methadone for 5 days and then send you home with nothing. I'm going to give you 2 months to get down to 4 or 5 pills a day. No more than 5 a day after 2 months. If you can't do this yourself, no more games. You either go into rehab or on Suboxone. But in my opinion, based on personal experience, you will be better off in the long run if you never take Methadone or Sub. But you must get mean with yourself.
This is going to be like Military Boot camp. You can scream, cry, beg and plead, but it won't matter. Every 4 days, you eliminate 1 pill. Let your husband hold them if you can't resist them. And let him hold the Oxy too. No more opiate addict BS.
You will hate me before you like me. Drill Sargents don't expect to win popularity contests. I know I will soon not be your favorite person. That's ok. I'm going to get you down to 4 or 5 pills a day in 2 months.
Dear Leanne. I applaud u for your tenacity in your tapering process. One of our nervous systems really rebels during wd and causes many of the symptoms that u r describing. The medication called Clonidine helps with this. Perhaps u could talk to your doc about this. Stay with it sweetie. You will get over the hump. We believe in you... pup
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Aug 2009 • 1 answer
Posted 15 Feb 2011 • 5 answers
Posted 15 Aug 2011 • 1 answer
Posted 3 Aug 2012 • 2 answers
Im healing from major back surgery, with a cage implant. Upon discharge I was given 80 Percocet10/3?
Posted 27 May 2016 • 1 answer